# SDR REXA2016060901195

- Difficulty date: June 9, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN, RT FLOOR SEAT TRACK NR 1 HAS MULTIPLE AREAS OF CORROSION AND GOUGES.  R & R IN MAIN CABIN RIGHT FLOOR SEAT TRACK NR 1 IAW MM 53-01-11-400-802, STEP 2B 1-8, SM-123.
